Singular supports. I.

Vlastimil Pták; Vladimir S. Retakh

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 4, page 382-388
  • ISSN: 0528-2195

How to cite

top

Pták, Vlastimil, and Retakh, Vladimir S.. "Singular supports. I.." Časopis pro pěstování matematiky 102.4 (1977): 382-388. <http://eudml.org/doc/19354>.

@article{Pták1977,
author = {Pták, Vlastimil, Retakh, Vladimir S.},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {382-388},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Singular supports. I.},
url = {http://eudml.org/doc/19354},
volume = {102},
year = {1977},
}

TY - JOUR
AU - Pták, Vlastimil
AU - Retakh, Vladimir S.
TI - Singular supports. I.
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 4
SP - 382
EP - 388
LA - eng
UR - http://eudml.org/doc/19354
ER -

References

top
  1. M. Dostál M. J. Kascic, On a class of de Wilde spaces, Bull. Soc. Roy. Sci. Liege 41 (1972), 450-457. (1972) MR0318821
  2. L. Hormander, On the existence of real analytic solutions of partial differential equations with constant coefficients, Invent. Math. 21 (1973), 151 - 182. (1973) MR0336041
  3. L. Hormander, On the range of convolution operators, Ann. of Math. 76 (1962), 148-170. (1962) MR0141984
  4. V. Pták, Extension of sequentially continuous functionals in inductive limits of Banach spaces, Czech. Math. Journal 95 (1962), 112-121. (1962) MR0415262
  5. V. Pták, Some metric aspects of the open mapping and closed graph theorems, Math. Ann. 163(1966), 95-104. (1966) MR0192316
  6. V. Pták, Some open mapping teorems in LF-spaces, Math. Scand. 16 (1965), 75-93. (1965) MR0187092
  7. V. Pták, Openness of mappings in LF-spaces, Czech. Math. J. 94 (1969), 547-532. (1969) MR0625314
  8. В. Ф. Птак B. C. Pemax, A6страктный аналог теоремы о существовании пешений уравнений в свертках, Доклады AH CCCP 216 (1974), 267-269. (1974) MR0361852
  9. V. Pták V. S. Retah, An abstract analog of an existence theorem for solutions of convolution equations, Soviet Math. Doklady 15 (1974), 785-788. (1974) 
  10. B. C. Pemax, O подпространствах счотного индуктивного предела, Доклады AH CCCP 196 (1970), 1277-1279. (196) 
  11. B. C. Pemax, 06 oдной теореме Эйдельгайта, Cибирский мат. журнал 17 (1976), 1367--1381. (1976) 
  12. W. Slowikowski, On Hdrmander’s theorem about surjections in , Math. Scand. 30 (1972), 267-280. (1972) MR0333722

NotesEmbed ?

top

You must be logged in to post comments.